# SDR DALA2024120211334

- Difficulty date: November 28, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N895DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 32003
- Aircraft time: 20,563 hours, 7,781 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Elevator
- Condition: Damaged
- Location: Right Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6931416) LIGHTING STRIKE DAMAGE FOUND ON 895DNT/E 1.0 INCH X .5 INCH DEPTH TOP & BOTTOM SKIN BURNED FIBERS EXPOSED. REPAIRED PER ERA 622761-14.
